# SDR AALA20120727014

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 61,441 hours, 31,621 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE WITH CORROSION AT BOTTOM OF FRAME STATION 1309 BETWEEN LONGERONS 22 AND 23 LEFT.  INSTALLED FRAME SPLICE PER SRM 53-03-00.
